# SDR CHQA200900157

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 22,431 hours, 18,555 cycles
- Engine: Allsn AE3007A
- Engine time: 15,828 hours, 13,777 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 900
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 15,931 hours, 12,029 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6071, CVG TO XNA.  THE FLIGHT CREW RECEIVED A BLEED 2 VALVE CLOSED MESSAGE IN FLIGHT.  THE CREW ATTEMPTED TO RESET THE VALVE WITH NO CHANGE.  IT WAS THEN DECIDED TO DIVERT TO IND WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BLEED 2 VALVE WITH NO FURTHER DEFECTS NOTED.
